# SDR USAA020153

- Difficulty date: April 2, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 32,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .15625 CRACK AND SMALL DENT, 6 INCHES FORWARD OF MED DOOR FRAME BETWEEN DOOR HINGES.  DOUBLER INSTALLED PER SRM 53-10-01 FIG 205 AND EA 73704.  (M)
